A coerciveness inequality for a class of nonelliptic operators and its applications
Séminaire Équations aux dérivées partielles (Polytechnique), (1970-1971), Talk no. 30, 10 p.
@article{SEDP_1970-1971____A30_0,
     author = {Wilcox, C. H.},
     title = {A coerciveness inequality for a class of nonelliptic operators and its applications},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1970-1971},
     note = {talk:30},
     zbl = {0235.35014},
     mrnumber = {410053},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1970-1971____A30_0}
}
Wilcox, C. H. A coerciveness inequality for a class of nonelliptic operators and its applications. Séminaire Équations aux dérivées partielles (Polytechnique),  (1970-1971), Talk no. 30, 10 p. http://www.numdam.org/item/SEDP_1970-1971____A30_0/

[1] J.A. La Vita, J.R. Schulenberger, C.H. Wilcox: Scattering theory for wave propagation problems of classical physics by the method of Lax and Phillips, O N R Technical Report #13, University of Denver, March 1971.

[2] L. Sarason: Remarks on an inequality of Schulenberger and Wilcox, preprint, University of Washington, 1971. | MR 316868

[3] J.R. Schulenberger and C.H. Wilcox: Coerciveness inequalities for nonelliptic systems of partial differential equations, Ann. Mat. pura e appl. (Spring 1971). | MR 313887 | Zbl 0215.45302

[4] J.R. Schulenberger and C.H. Wilcox: The limiting absorption principle and spectral theory for steady-state wave propagation. in inhomogeneous anisotropic media, Arch. Rational Mech. Anal. (Spring 1971). | MR 274955 | Zbl 0218.35054

[5] J.R. Schulenberger and C.H. Wilcox: A coerciveness inequality for a class of nonelliptic operators of constant deficit, Ann. Math. pura e appl. (to appear). | MR 316867 | Zbl 0237.35011

[6] J.R. Schulenberger and C.H. Wilcox: Completeness of the wave operators for scattering problems of classical physics, Bull. A.M.S. (to appear 1971). | MR 295149 | Zbl 0224.35072

[7] C.H. Wilcox: Wave operators and asymptotic solutions of wave propagation problems of classical physics, Arch. Rational Mech. Anal., 22, 37-78 (1966). | MR 199531 | Zbl 0159.14302